# SDR FDEA201710082880

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 78,937 hours, 18,767 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5006834M
- Part serial: SUS1679A
- Condition: Malfunctioned
- Location: Engine
- Part time: 73,514 hours, 17,036 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 120 KIAS, ENG FAIL LIGHT ON GLARESHIELD ILLUMINATED. REJECTED TAKE-OFF AND COMPLIED WITH QRH. AS PER CREW VERBAL DEBRIEF, THEY DID NOT FEEL A ROLL DURING TIME OF EVENT AND HEARD AN ENGINE POWER BACK. REQUIRES TROUBLESHOOTING. REPLACED THE ENGINE DRIVEN FUEL PUMP
